• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Finally feeling some tren sides... Advice needed please...

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
I added 100mg tren ace ED to my cycle about 3 weeks ago, and so far it's been smooth sailing. No night sweats, no trouble sleeping, etc.

The last couple of days, I've been feeling a little emotional, which I really don't like.

My estrogen is definitely in check, as I've been using Aromasin daily, and nothing has happened in my life that would correlate to feeling this way.

Has anyone had experience with anything like this, or maybe have any advice? It would be much appreciated.

The only other compounds I'm currently running are test,EQ, and T3. I'm about 13 weeks in.

thanks in advance,

-Pack
 

Kaladryn

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 28, 2009
Messages
5,355
My estrogen is definitely in check, as I've been using Aromasin daily
I wouldn't assume it's in check unless you get bloodwork done, tren seems to drive up E2 even though it doesn't aromatize, it may increase aromatization rate of test, or it may have an affinity for the estrogen receptor, I don't know.
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
I wouldn't assume it's in check unless you get bloodwork done, tren seems to drive up E2 even though it doesn't aromatize, it may increase aromatization rate of test, or it may have an affinity for the estrogen receptor, I don't know.
That's a good point.

I'll up the dosage on the Aromasin and see if that helps.

Cheers bro.
 

mexbeast

Active member
Kilo Klub Member
Joined
Feb 22, 2009
Messages
1,017
what i do is remember that it's the stuff causing the emotion, and that allows me to control my thoughts. assuming everything else is in place. good luck mate! [hope that's not offensive].
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
what i do is remember that it's the stuff causing the emotion, and that allows me to control my thoughts. assuming everything else is in place. good luck mate! [hope that's not offensive].
Not at all offensive bro, I appreciate you taking the time to respond to my thread.

I felt like a million bucks just 4 days ago, tearing it up in the gym, but the last couple of days I've found myself listening to depressing music, and feeling a little lethargic.

I know it's chemical, everything is... I think I may just throw down a little letrozole to totally eradicate E2, instead of upping the exemestane, so I can at least rule that out.

Not looking forward to the sore joints though, deadlifts tomorrow. :eek:

The only other thing that I can think of, is that I've been so strict with my diet and training, for the last 13 or so weeks, I feel like a robot and it's wearing me down.
 
Last edited:

Fitness 500

Banned
Joined
Sep 8, 2009
Messages
1,601
Bro so far you're just experiencing a small side effect of the Tren. The downright bad feeling is something you will have to deal with if you want the benefits of the Tren. You may want to get some melatonin, Tylenol PM, or valerian root to help you sleep better at night.

Before you rund Tren you should have Parami or Caber on hand for Progesterone related sides and this may help with the way you are feeling.

If you can put up with the sides from Tren for 6 weeks you will be happy with the results.
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
Bro so far you're just experiencing a small side effect of the Tren. The downright bad feeling is something you will have to deal with if you want the benefits of the Tren. You may want to get some melatonin, Tylenol PM, or valerian root to help you sleep better at night.

Before you rund Tren you should have Parami or Caber on hand for Progesterone related sides and this may help with the way you are feeling.

If you can put up with the sides from Tren for 6 weeks you will be happy with the results.
I've got caber on hand in case of any progesterone related sides, plus I also take an injectable vitamin B complex, and T3 to help with that.

I'm just not convinced feeling a little emotional has anything to do with progesterone.

Besides feeling a tad emotional the last few days, I've had no other sides, and the gains in strength, and the fat loss, are nothing short of amazing.

I took a 25mg Exemestane tab, on top of my normal daily dose, about 4 hours ago, and I'm already feeling a lot better, so I'm betting it was E2 related.

Appreciate the help though.
 
Last edited:

oldfella

Board Supporter / Featured Member/Kilo Klub
Featured Member
Kilo Klub Member
Board Supporter
Joined
Jan 9, 2007
Messages
7,582
100 ed of tren is kind of high. 100 eod would probably have you tearing up more than the gym. What you feel now may just be the start. Everyone is different, some can get away with higher doses of tren than others. It is some wicked shit for sure. But the sides can really hammer you if you run it too high and for too long. Be careful not to drive your estro down too far or you will experience a whole new world of sides.
 

Pheedno

Active member
Registered
Joined
Jul 3, 2005
Messages
511
You may want to try adding 300mg of vit B6 to keep prolactin balanced. It could be affecting testosterone balance as well as other hormonal in consistencies.
 

slyder

New member
Registered
Joined
Sep 13, 2010
Messages
85
I don't know what your previous cycle history looks like but 700mg/wk of tren ace is a shitload....most guys I know stick in the 300-400 range and still get tremendous benefits from it. Are you against lowering the dosage? 150mg.eod would put you at roughly 450/wk...I'd bet that would help and I doubt you'd notice much difference in the way of performance.

You sound like you know what you're doing....how much test are you running with that?
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
100 ed of tren is kind of high. 100 eod would probably have you tearing up more than the gym. What you feel now may just be the start. Everyone is different, some can get away with higher doses of tren than others. It is some wicked shit for sure. But the sides can really hammer you if you run it too high and for too long. Be careful not to drive your estro down too far or you will experience a whole new world of sides.
Thanks oldfella.

I've been wondering if 100mg ED is a little excessive, in that I'm probably not going to see anything extra besides sides.

I'll drop the dose a little, and see how it goes.
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
You may want to try adding 300mg of vit B6 to keep prolactin balanced. It could be affecting testosterone balance as well as other hormonal in consistencies.

Thanks for the reply bro.

I'm actually already using an inj vitamin B complex, that's pretty heavy on the B6.
 

packing_it_on

New member
Registered
Joined
May 20, 2010
Messages
363
I don't know what your previous cycle history looks like but 700mg/wk of tren ace is a shitload....most guys I know stick in the 300-400 range and still get tremendous benefits from it. Are you against lowering the dosage? 150mg.eod would put you at roughly 450/wk...I'd bet that would help and I doubt you'd notice much difference in the way of performance.

You sound like you know what you're doing....how much test are you running with that?
Thanks for the reply bro.

I'm definitely going to lower the dosage a bit.

I think I got a little carried away with dosage because I haven't experienced any of the sides I always hear people talking about.
 

greenpatch

New member
Registered
Joined
Jul 15, 2010
Messages
196
i know many guy r hving result tht they want from just 50 ml ED/EOD and other useing it for once a week samething on th tren eth,
 

Staff online

  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
500,193,148
Threads
123,044
Messages
2,334,844
Members
154,904
Latest member
Primo_criuse
Top